Similarity solutions of the lubrication equation

Published

Journal Article

We present a method for constructing closed-form similarity solutions of the fourth-order nonlinear lubrication equation. By extending a technique used to study second-order degenerate diffusion problems, corresponding interface profiles and diffusion coefficient functions can be derived in exact form. Different classes of spreading and shrinking solutions are obtained using this approach.

Full Text

Duke Authors

Cited Authors

  • Witelski, TP

Published Date

  • September 12, 1997

Published In

Volume / Issue

  • 10 / 5

Start / End Page

  • 107 - 113

International Standard Serial Number (ISSN)

  • 0893-9659

Digital Object Identifier (DOI)

  • 10.1016/S0893-9659(97)00092-X

Citation Source

  • Scopus